Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Rashes on the wrist after donating blood. Is that a cause of concern?

Dear All, Good Day. Do we get rashes after donating blood. I donated blood for one of my friend. Since then I noticed a rash on my wrist , just below my watch strap, where the pulse is checked. I have two doubts. 1). My watch strap may be causing the rash. 2). The nurse before taking out blood had asked me, do you have any skin diseases / rashes. Thank you, Milan .
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Hello Thanks for your query.You have noticed a rash on your wrist joint after you have donated blood.This is just a coincidence.Rash that has appeared has no correlation with blood donation .It is likely it may be due to watch strap as you have thought of..There is nothing to worry The nurse asked you regarding skin disease or rash as apart of the routine to know any allergic condition you are suffering from..
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor